# SDR GTIA2024012937817

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N966NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11188
- Aircraft time: 4,274 hours, 1,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 16308
- Condition: Inoperative
- Location: Fwd Galley
- Part time: 3,384 hours, 1,454 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGA PHONE INOP-R&R FWD MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIP DRAWING A-320
